# SDR 2001UALA00627

- Difficulty date: May 2, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT AFT CARGO DOOR CUTOUT STA 845, BETWEEN STR 21R AND 22R.  TRIMMED OUT AFFECTED MATERIAL.  ACCOMPLISHED REINFORCEMENT REPAIR. MAJOR REPAIR ACCOMPLISHED.
